MathSciNet Relay Station
MathSciNet bibliographic data
MR2746668 (2011m:31013) 31C25 (46E15 47B38)
Galanopoulos, Petros; Girela, Daniel; Peláez, José Ángel Multipliers and integration operators on Dirichlet spaces. Trans. Amer. Math. Soc. 363 (2011), no. 4, 1855–1886.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement